# SDR RAIA2009101900001

- Difficulty date: September 19, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 24,384 hours, 23,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE REMOVED AND REPLACED THE AFT PASSENGER DOOR ACTUATOR.  OPS CHECKED GOOD.
